Commentarii Mathematici Helvetici
Full-Text PDF (339 KB) | Metadata | Table of Contents | CMH summary
Published online: 2004-12-31
Topological finite-determinacy of functions with non-isolated singularitiesJavier Fernández de Bobadilla (1) University of Utrecht, Netherlands
We introduce the concept of topological finite-determinacy for germs of analytic functions within a fixed ideal I, which provides a notion of topological finite-determinacy of functions with non-isolated singularities. We prove the following statement which generalizes classical results of Thom and Varchenko: let A be the complement in the ideal I of the space of germs whose topological type remains unchanged under a deformation within the ideal that only modifies sufficiently large order terms of the Taylor expansion. Then A has infinite codimension in I in a suitable sense. We also prove the existence of generic topological types of families of germs of I parametrized by an irreducible analytic set.
Keywords: non-isolated singularities, topological finite-determinacy, discriminants
Fernández de Bobadilla Javier: Topological finite-determinacy of functions with non-isolated singularities. Comment. Math. Helv. 79 (2004), 659-688. doi: 10.1007/s00014-004-0813-1